# SDR 05FDEA02503

- Difficulty date: August 17, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 40,759 hours, 26,000 cycles
- Engine: Pwa JT8D17
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Drain Line
- Part number: 651670233
- Condition: Cracked
- Location: Nr 1 Eng Fuel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FUEL FEED SHROUD DRAIN LINE IS CRACKED STA 870 LT MLG WW.  REMOVED AND REPLACED DRAIN LINE IAW MM 20-10-005-4.
